Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
dharry

Dermatitis From Bp?

Recommended Posts

Has anyone experienced dermatitis (little inflamed red spots on cheeks, chin and forehead from bp?

Share this post


Link to post
Share on other sites

hi milkoholic 17, i have probable been using it for about 3 years, on and off, what do you do about treating your eczema?

Share this post


Link to post
Share on other sites

I started getting some acne on my forehead (usually just got it on the chin/jaw area) so I started using BP wash on my forehead in the shower. Now it seems that the acne has gone away slightly but I am getting red flakey patches of skin (dermatitis). I'm think of stopping the BP to see what happens.

Share this post


Link to post
Share on other sites

hey hans83,

i think i developed dermatitis over long use of bp but not entirely sure.. perhaps stop bp and c what happens. i find that treating it with bp personally makes it worse myself, but it flares up for no certain reason..

anyway goodluck.

Share this post


Link to post
Share on other sites

Hi there, I got diagnosed yesterday with perioral dermatitis from using my eczema cream out of desperation for a cure for acne. Im a mess now, been signed off work for 2 weeks and been given antibiotics and creams!

Share this post


Link to post
Share on other sites

hey green gables,

what do you use instead of bp?

MissWhite27,

Im sorry to hear that.. what sort of creams and antibiotics were you prescribed?I dont react at all to antibiotics, so i don't thinks its even worth getting them.

Share this post


Link to post
Share on other sites

hi milkoholic 17, i have probable been using it for about 3 years, on and off, what do you do about treating your eczema?

Hey bro. I've stopped BP about 4 months ago. It was clear that BP was causing my eczema. Once I stopped, the eczema stopped. I tried again about a week later using BP and eczema came back but even worse. Then tried it about a month off BP using Neutrogena Brand of BP this time, same eczema popped up. So I decided to completely stop with BP as it was clear, no matter what brand, I was allergic to BP. The first 2 months after BP were actually pretty good. I thought I was growing out of acne, so I thought to myself perfect! what a blessing in disguise. I was getting some acne around the mouth, but I thought I could just spot treat it with sulfur and call it a night. Then around the end of the 2nd month, beginning of 3rd month BOOM. Cystic Acne all over cheeks, temples, jawline. It was horrible. I'm still suffering right now, and have been currently on Retin A and doxy. But I'm still paying for my cystic breakout. After some research, and people telling me, the breakout after stopping BP usually happens around month 2-3. Please, please, DO NOT THINK your acne is going to be gone if you quit BP (which you should, or at the very least try a different brand of BP) and you dont have a breakout during the first two months. Be pro active about it. That's all my advice I have for you bro.

However, on a scientific note, I do wonder how we can become allergic to something that we've been using for so long. I've noticed more and more people on these boards have been posting about becoming allergic after relatively long term use. There seems to be more frequent cases being posted online on these boards in the past year. I wonder if this is something Dan can research.

Edited by milkoholic17

Share this post


Link to post
Share on other sites

milkaholic 17, cheers for the reply,

Im beginning to draw alot of similarities with you. I still get acne however treat it with bp, but finding it causes dermatis... vicious cycle hey. But thanks for the advice and ill try some alternatives and try a different brand. Yer i reckon the long tern sides such as dermatitis is interesting and does need some research...

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×